# SDR AALA202511054144

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 23,090 hours, 10,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EXIT EMERGENCY EXIT SIGN IS MISSING AT ROW 17F. REPLACED EMERGENCY EXIT SIGN COVER AT ROW 17F. PER AMM 33-51-01.
